# SDR DALA2016070605121

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP BELOW BEAM NR 1 FWD PAN AREA AT FWD GALLEY SERVICE DOOR INTERNAL STRUCTURE.  CLIP WAS REPLACED IAW DWG 9911579, REV L AND SRM 51-30-5.
